Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 7853839, 13 pages
https://doi.org/10.1155/2017/7853839
Research Article

New Solutions for System of Fractional Integro-Differential Equations and Abel’s Integral Equations by Chebyshev Spectral Method

1Department of Mathematics, Faculty of Science, Kafrelsheikh University, Kafrelsheikh, Egypt
2Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

Correspondence should be addressed to Hassan A. Zedan; moc.oohay@3002nadeznassah

Received 14 September 2016; Accepted 14 February 2017; Published 30 March 2017

Academic Editor: J.-C. Cortés

Copyright © 2017 Hassan A. Zedan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassan A. Zedan, Seham Sh. Tantawy, and Yara M. Sayed, “New Solutions for System of Fractional Integro-Differential Equations and Abel’s Integral Equations by Chebyshev Spectral Method,” Mathematical Problems in Engineering, vol. 2017, Article ID 7853839, 13 pages, 2017. https://doi.org/10.1155/2017/7853839.